# SDR EE4Y2025090423036

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: General aviation
- Filed by: Copper State Turbine Engine Company, repair station E27R173O
- Aircraft: N3159G
- Make and model: Boeing 737852
- Aircraft serial: 35119
- Aircraft time: 59,797 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF 737-26-550-02_P1-VISUAL-INSP-LF/001 NAC TASK CARD, WAS FOUND IN THE LOWER FUSELAGE R/H SIDE, CENTER WING REAR SPAR VAPOR BARRIER WEB WITH CRACKS, AT STA 663, BTWN RBL 31.83 AND RBL54.21. THE CONDITION REPORTED WAS REPAIRED I//A/W B737-800 SRM 57-10-10 REPAIR 2 PARAG. 2C AND SRM 51-70-04 REPAIR 10 REV. 85 DTD 07-10-2025. UNDER JOB A1Q187 NRI 1-55
